# SDR UIEA2019060764408

- Difficulty date: June 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 85,481 hours, 24,548 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O, CLIMBING 1000 FT, EICAS MSG "FWD EQUIPMENT OVHT". IAW QRH UP TO STEP 7, EICAS MSG CLEARED. NO STATUS MSG.  OPS TEST CARRIED OUT IAW AMM 21-58-00. ALL TEST PASS, NO ACTIVE MSGS. OK FOR SERVICE.
